# SDR ASAA2017111422581

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,658 hours, 10,723 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 332A235014
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK DUCT PRESSURE 5 PSI. RIGHT PACK DUCT PRESSURE  45 PSI.  ACFT GROUNDED.   FOUND THE NR 1 ENGINE PRECOOLER CONTROL VALVE SUPPLY PRESSURE SENSE LINE BROKEN.  REMOVED AND REPLACED THE SENSE LINE IAW AMM 36-12-400-801, STEP 3. F. (9), AND (10).  ACCOMPLISHED INSTALLATION TEST IAW AMM 36-12-02-400-801 3. G THROUGH H (2). OPS AND LEAK CHECKED GOOD.  BOTH LEFT AND RIGHT PACK DUCT PRESSURE ARE NORMAL.
